An embedding of semiprime P.I.-rings

Joe W. Fisher, Louis Halle Rowen

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Let us say an extension R' of a ring R is a quotient ring of R if every regular element of R is invertible in R’. In this note we construct a class of quotient rings of semiprime P.J.-rings and use this construction to find rapid proofs of several facts about semiprime P.I.-rings.

Original languageEnglish
Pages (from-to)369-375
Number of pages7
JournalPacific Journal of Mathematics
Issue number2
StatePublished - Jun 1974
Externally publishedYes


Dive into the research topics of 'An embedding of semiprime P.I.-rings'. Together they form a unique fingerprint.

Cite this